# SDR DALA2020121004034

- Difficulty date: December 10, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 49,704 hours, 33,729 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4TH BOLT HOLE BELOW STA ZFS=52.267 ON LT SIDE OF VERTICAL STAB FRONT SPAR CAP HAS CRACK INDICATION, REF AA5530-01048 & AD 2018 -10-08.  C/W CRACK VERIFICATION, PER AMDS 5530-01048-02 STEP 10.  CRACK DETERMINED IN SKIN (QC1432).  STEPPED SKIN HOLE TO .277.  C/W HFEC OF SKIN-NO CRACK (QC1432).  DAMAGED HOLE REPAIRED, PER ERA/PRI 588955-14 REV 4.  C/W ER/A 58895514-AD REV ORIG FINAL ER/A MATCHES PRI, ASSOCIATED AA 5530-01048 ADDED FOR AC 9545, ASSOCIATED ER/A 14-588955 ADDED FOR AC 9545.
